# SDR ZW0A0207003

- Difficulty date: July 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 14,163 hours, 7,047 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS PRESENT IN CABIN AFTER STARTING APU. CHECKED WATER SEPARATORS AND PERFORMED MD9-49-06 MAINTENANCE SHEET. LAST CHECK C PERFORMED 10/25/2001 AT MCI. --CLOSED--
